Having diarrhea. On medication for allergy. What could be my problem?
User rating for this question
I went to hospital with daily whichdiarrhea until I could hardly stand. After many x-rays and MRI's I still had daily diarrhea, one day 14 times but that was unusual. I had 3 doctors and finally pulmonologist said I had double pneumonia and I was allowed to go home on 12th day. I still have diarrhea once a day, a lot of it. I have no coughing, a little nasal mucous but I am taking 8 pills for allergy, Claritin medication in pill form. I ordered a Nutri-bullet, which makes healthy vegetable shakes. I don't know if they will give me diarrhea. My daughter in-law refused to take me to my son's football game on Friday because it was supposed to rain. When can I go out? It was 70* degrees Friday night and I planned to go sit out of rain. I am 74 years. Do I need a parent or a keeper? No one has said what I am supposed to do, except my daughter-in-law. I have two women coming to help me every day. I have been out of hospital, Mayo Clinic, almost 3 week's. Thank you.
Posted Mon, 25 Nov 2013 in Digestion and Bowels
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: You need to build your resistance power. Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Your diarrhoea doenst seem to be infectious. If so the duration doesnt stay this long. Moreover pneumonia will never cause diarrhoea. It seems your pneumonia is either due to some drug adverse effect or allergy to some thing going into your tummy. Youndo continue taking the medicines advised by your doctor but other than the medicines take only standard food which you have been taking all this years. Do noy take any add on food/ suppliment. You can go out provided you dont get wet but do carry water with you and drink it in plenty. Take plenty of fresh fruits and vegetables which will add fiber tobyour diet. If possible go for a walk daily in the morning. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
People also viewed
- Lightheaded after bowel movement
- Yellowish residue on toilet paper after bowel movement
- Fever chills nausea pinky mucus like diarrhea medical care required
- Shaky weak after bowel movement
- What is the medication for allergy related asthma
- Mrsa eye vs pink eye
- Stomach pain shaky
- Suffering from stomach pain and diarrhea medication
- Diabetic on metformin victoza and atorvastatin have uncontrolled diarrhea medication
- Prometrium inner ear disorders
- Yellow on toilet paper after bowel
- Tissue welding tonsillectomy
- String discharge after bowl movement
- Mupirocin nose bleeds children
- What is the treatment for allergy to medication